# SDR UIEA2017051700807

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP TORQUE TUBE AT BETWEEN IFS 92 - 124.5, FOUND TO HAVE LIGHT WEAR.   REWORK CARRIED OUT IAW SB 767-57A0066, FIG 9, REV 4 IAW EO 6757A038, REV 3.
